American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[2] Ken-ichi Maruyama. $\boldsymbol{\pi_*}$-kernels of Lie groups. Trans. Amer. Math. Soc. 358 (2006) 2335-2351. MR 2204034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anders Björner, Michelle L. Wachs and Volkmar Welker. Poset fiber theorems. Trans. Amer. Math. Soc. 357 (2005) 1877-1899. MR 2115080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carles Broto and Jesper M. Møller. Embeddings of $\mathrm{DI}_2$ in $\mathrm{F}_4$. Trans. Amer. Math. Soc. 353 (2001) 4461-4479. MR 1851179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Selick. Constructing product fibrations by means of a generalization of a theorem of Ganea. Trans. Amer. Math. Soc. 348 (1996) 3573-3589. MR 1329539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Selick. Homology and some homotopy decompositions for the James filtration on spheres. Trans. Amer. Math. Soc. 348 (1996) 3549-3572. MR 1348157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Geneviève Didierjean. Homotopie de l'espace des \'equivalences d'homotopie . Trans. Amer. Math. Soc. 330 (1992) 153-163. MR 986023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Larry Smith. Replacing homotopy actions by topological actions. II . Trans. Amer. Math. Soc. 317 (1990) 83-90. MR 976363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Georgia V. Triantafillou. Equivariant minimal models . Trans. Amer. Math. Soc. 274 (1982) 509-532. MR 675066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Singh. The Dror-Whitehead theorem in prohomotopy and shape theories . Trans. Amer. Math. Soc. 268 (1981) 487-496. MR 632540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1